MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM
Model Number L971109
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of corail stem to corail revision on (b)(6) 2020.Change of liner, change head.Revision due to pain and joint instability secondary to loosening of the femoral stem.No reported surgical delay or patient complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Udi : (b)(4).Patient code: no code available (3191) is used to capture joint instability.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the affected side is the right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.It was not possible to conclusively confirm rotational instability using the provided images.No product problem was identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10698434
Report Number1818910-2020-22770
Device Sequence Number16425471
Product Code KWA
UDI-Device Identifier10603295455288
UDI-Public10603295455288
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971109
Device Catalogue NumberL20309
Device Lot Number5032721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/20/2020
12/10/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/03/2020
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; CORAIL AMT SZ9 135 HIGH COL; PINN MAR +4 10D 32IDX54OD; ARTICUL/EZE BALL 32 +5 BR; CORAIL AMT SZ9 135 HIGH COL; PINN MAR +4 10D 32IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR